# SDR 2003UALA00316

- Difficulty date: March 31, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 34,426 hours, 22,198 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE EMERGENCY ESCAPE LIGHTING (EEL)  IN THE AFT 8 FEET OF CABIN WERE INOPERATIVE.   REPLACED LIGHT STRIPS AT SEAT 15C, 17C 19C. OPS CK OK.
